# SDR ASAA2016080317601

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,936 hours, 11,480 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A AUTOPILOT DISENGAGED AT FL360 DURING CRUISE.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE FLT FAULT, LAST LEG MSG 22-11607 FAULTED 3 TIMES AT FL360, REF B737-800, FIM 22-11-00.  ACCOMPLISHED FIM 22-11-803, MCP TESTS.  ALL TESTS PASSED.  ACCOMPLISHED FCC A OPS LRU REPLACEMENT TESTS AMM 22-11-33, ALL OPS CKD NORMAL.  ACCOMPLISHED FLT FAULT REVIEW HGS 34-36-00, SMM NO FAULTS LOGGED.  ACCOMPLISHED DFCS LRU INTERFACE TEST FOR FCC IAW AMM 22-11-00/201, DFCS LRU INTERFACE TEST FOR MCP IAW AMM 22-11-34/501, LAND VERIFY TEST IAW AMM 22-11-00/201, AND HGS SYS TEST & SENSOR TEST FOR FCC/AT IAW SMM 34-36-00.  ALL TESTS PASSED.
